MathSciNet Relay Station
MathSciNet bibliographic data
MR2974628 65M70
Ghanmi, Imed; Boukricha, Abderrahmen Numerical solution of the $(2+1)$-dimensional Boussinesq equation with initial condition by homotopy perturbation method. Appl. Math. Sci. (Ruse) 6 (2012), no. 117-120, 5993–6002.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement